I am currently on my third week in the my very first pack of trip-sprintec, I have been experiencing brown and red discharge and on and off cramping, Could It be an ectopic pregnancy or implantation bleeding, I am confused and I know this is not usual during my period ?
Tri-Sprintec first pack, currently in my third week in the back, brown and light red discharge?
- 5 Sep 2015 by missy26891
- 5 September 2015
- sprintec, tri-sprintec, birth control, contraception, pregnancy, ectopic pregnancy, discharge, implantation
Added 5 Sep 2015:
Also when I fell my pelvic muscle they feel a little inflamed,
How would you know if your muscles are inflammed? You'd save yourself a lot of worry if you read the info that comes with the pills. It is normal to have bleeding and spotting during the active pills until your body gets used to the pills. Its nothing unexpected. This can happen for the first 6 mos. So while you got yourself in a dither over ectopics and implantation bleeds its perfectly normal. If you take your active pills correctly your chance of pregnancy is less than 1%.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2009 • 1 answer
Updated 4 Jun 2015 • 1 answer
Updated 18 Aug 2012 • 1 answer
Updated 4 Mar 2013 • 1 answer
Pregnancy - May 14-15 I did not take my tri sprintec bc either day. That was week 3 pills. The rest?
Updated 5 Jun 2013 • 1 answer